# SDR AWXA0000445

- Difficulty date: July 7, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N635AW
- Make and model: Airbus A320-231
- Aircraft serial: 092
- Aircraft time: 32,422 hours, 15,407 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112815200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN SEAT TRACK CORRODED AT FRAME 20  Y 1292.    REPLACED SEAT TRACK IAW D531128152,  REMOVED CORROSION IAW A319 SRM 51-74-00,  REPAIRED IAW A319 SRM 53-00-14.
